Alert archive / California / Gale Warnings in 2022
Gale Warning 11, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Mar 11, 2022, 2:06 PM PST. It took effect at Mar 12, 2022, 11:00 AM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2022, 2:06 PM PST (22:06 UTC)
- In effect from
- Mar 12, 2022, 11:00 AM PST
- Expired
- Mar 12, 2022, 9:00 PM PST
- In force
- 10 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
584 WHUS76 KEKA 112206 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 206 PM PST Fri Mar 11 2022 PZZ470-120615- /O.EXT.KEKA.SC.Y.0029.220312T1400Z-220312T2100Z/ /O.UPG.KEKA.GL.A.0009.220312T2000Z-220313T0500Z/ /O.NEW.KEKA.GL.W.0011.220312T2100Z-220313T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 206 PM PST Fri Mar 11 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 1 PM PST SATURDAY... ...GALE WARNING IN EFFECT FROM 1 PM TO 9 PM PST SATURDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 12 feet expected. For the Small Craft Advisory, south winds 20 to 30 kt with gusts to around 35 kt and seas 6 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 1 PM to 9 PM PST Saturday. For the Small Craft Advisory, from 6 AM to 1 PM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-120615- /O.EXT.KEKA.SC.Y.0029.220312T1800Z-220312T2100Z/ /O.NEW.KEKA.GL.W.0011.220312T2100Z-220313T0500Z/ Pt St George to Cape Mendocino out 10 nm- 206 PM PST Fri Mar 11 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM TO 1 PM PST SATURDAY... ...GALE WARNING IN EFFECT FROM 1 PM TO 9 PM PST SATURDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 11 feet expected. For the Small Craft Advisory, south winds 20 to 25 kt with gusts up to 30 kt and seas 7 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Gale Warning, from 1 PM to 9 PM PST Saturday. For the Small Craft Advisory, from 10 AM to 1 PM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-120615- /O.EXT.KEKA.SC.Y.0029.220312T2100Z-220314T0800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 206 PM PST Fri Mar 11 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM PST SATURDAY TO 1 AM PDT MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 14 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 1 PM PST Saturday to 1 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
414 WHUS76 KEKA 120441 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 841 PM PST Fri Mar 11 2022 PZZ450-121245- /O.CON.KEKA.SC.Y.0029.220312T1800Z-220312T2100Z/ /O.CON.KEKA.GL.W.0011.220312T2100Z-220313T0500Z/ Pt St George to Cape Mendocino out 10 nm- 841 PM PST Fri Mar 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 1 PM PST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PST SATURDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet expected. For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Gale Warning, from 1 PM to 9 PM PST Saturday. For the Small Craft Advisory, from 10 AM to 1 PM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-121245- /O.CON.KEKA.SC.Y.0029.220312T1400Z-220312T2100Z/ /O.CON.KEKA.GL.W.0011.220312T2100Z-220313T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 841 PM PST Fri Mar 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 1 PM PST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM PST SATURDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 11 feet expected. For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 1 PM to 9 PM PST Saturday. For the Small Craft Advisory, from 6 AM to 1 PM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-121245- /O.CON.KEKA.SC.Y.0029.220312T2100Z-220314T0800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 841 PM PST Fri Mar 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM PST SATURDAY TO 1 AM PDT MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 14 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 1 PM PST Saturday to 1 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
513 WHUS76 KEKA 121022 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 222 AM PST Sat Mar 12 2022 PZZ450-121830- /O.CON.KEKA.SC.Y.0029.220312T1800Z-220312T2100Z/ /O.CON.KEKA.GL.W.0011.220312T2100Z-220313T0500Z/ Pt St George to Cape Mendocino out 10 nm- 222 AM PST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PST THIS EVENING... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 45 kt expected. For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 40 kt expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Gale Warning, from 1 PM this afternoon to 9 PM PST this evening. For the Small Craft Advisory, from 10 AM this morning to 1 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-121830- /O.CON.KEKA.SC.Y.0029.220312T1400Z-220312T2100Z/ /O.CON.KEKA.GL.W.0011.220312T2100Z-220313T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 222 AM PST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 1 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PST THIS EVENING... * WHAT...For the Gale Warning, south winds 25 to 35 kt with gusts up to 50 kt and seas 6 to 9 feet expected. For the Small Craft Advisory, south winds 25 to 30 kt with gusts up to 45 kt and seas 4 to 6 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 1 PM this afternoon to 9 PM PST this evening. For the Small Craft Advisory, from 6 AM this morning to 1 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-121830- /O.CON.KEKA.SC.Y.0029.220312T2100Z-220314T0800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 222 AM PST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM PST THIS AFTERNOON TO 1 AM PDT MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 12 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 1 PM PST this afternoon to 1 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
950 WHUS76 KEKA 121643 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 843 AM PST Sat Mar 12 2022 PZZ450-130045- /O.EXT.KEKA.SC.Y.0029.220312T1700Z-220312T1900Z/ /O.EXT.KEKA.GL.W.0011.220312T1900Z-220313T0500Z/ Pt St George to Cape Mendocino out 10 nm- 843 AM PST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PST THIS MORNING... ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 45 kt expected. For the Small Craft Advisory, south winds 20 to 30 kt with gusts up to 40 kt expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Gale Warning, until 9 PM PST this evening. For the Small Craft Advisory, until 11 AM PST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-130045- /O.EXT.KEKA.SC.Y.0029.000000T0000Z-220312T1900Z/ /O.EXT.KEKA.GL.W.0011.220312T1900Z-220313T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 843 AM PST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PST THIS MORNING... ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...For the Gale Warning, south winds 25 to 35 kt with gusts up to 45 kt and seas 6 to 9 feet expected. For the Small Craft Advisory, south winds 25 to 30 kt with gusts up to 40 kt and seas 4 to 6 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, until 9 PM PST this evening. For the Small Craft Advisory, until 11 AM PST this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-130045- /O.CON.KEKA.SC.Y.0029.220312T2100Z-220314T0800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 843 AM PST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM PST THIS AFTERNOON TO 1 AM PDT MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 12 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 1 PM PST this afternoon to 1 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
850 WHUS76 KEKA 122259 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 259 PM PST Sat Mar 12 2022 PZZ450-130500- /O.CON.KEKA.GL.W.0011.000000T0000Z-220313T0500Z/ Pt St George to Cape Mendocino out 10 nm- 259 PM PST Sat Mar 12 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...South winds 20 to 30 kt with gusts up to 45 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-130500- /O.CON.KEKA.GL.W.0011.000000T0000Z-220313T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 259 PM PST Sat Mar 12 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-130700- /O.EXB.KEKA.SC.Y.0029.000000T0000Z-220313T0800Z/ Cape Mendocino to Pt Arena out 10 nm- 259 PM PST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until midnight PST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-130700- /O.CON.KEKA.SC.Y.0029.000000T0000Z-220314T0800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 259 PM PST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT MONDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 9 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 1 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
393 WHUS76 KEKA 130436 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 836 PM PST Sat Mar 12 2022 PZZ450-131245- /O.EXP.KEKA.GL.W.0011.000000T0000Z-220313T0500Z/ /O.NEW.KEKA.SC.Y.0030.220313T0500Z-220314T1100Z/ Pt St George to Cape Mendocino out 10 nm- 836 PM PST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT MONDAY... ...GALE WARNING WILL EXPIRE AT 9 PM PST THIS EVENING... * WHAT...South winds 5 to 15 kt and seas 10 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 4 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-131245- /O.EXP.KEKA.GL.W.0011.000000T0000Z-220313T0500Z/ /O.NEW.KEKA.SC.Y.0030.220313T0500Z-220314T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 836 PM PST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT MONDAY... ...GALE WARNING WILL EXPIRE AT 9 PM PST THIS EVENING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and seas 11 to 16 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 4 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-131245- /O.EXT.KEKA.SC.Y.0029.000000T0000Z-220314T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 836 PM PST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT MONDAY... * WHAT...Seas 8 to 13 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 4 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-131245- /O.EXT.KEKA.SC.Y.0029.000000T0000Z-220314T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 836 PM PST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT MONDAY... * WHAT...Southwest winds 5 to 15 kt and seas 9 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 4 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Mar 11, 5:00 AM PST, 9 hours 6 minutes earlier.
Area forecast discussion, Mar 11, 5:00 AM PST, 9 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
500 AM PST Fri Mar 11 2022
.SYNOPSIS...Morning frost and freezing temperatures will make a
sharp rebound today as a mostly sunny and warm day develops.
Widespread light rainfall will arrive on Saturday, before another
round of beneficial rainfall with better coverage of higher totals
moves in for Monday and Tuesday.
&&
.DISCUSSION...The morning frost and freezing temperatures will
sharply rebound as the axis of an approaching ridge of high pressure
traverses over the coastal Pacific Northwest. Localized eddies of
southerly return flow will form over the ocean closer to the quickly
warming coast today, that will transport some expanding stratus
currently observed just offshore. The local buoys currently show
some cool seas-surface temperature anomalies down to 48 F. These
factors will work in concert to favor further stratus and fog
development along the coast as the day progresses, which could make
if over land at times as the chilled maritime airmass shifts onshore
and suppresses temperatures along the immediate coast.
On Saturday, a trough of low pressure will push NE from the Pacific
over the weakening ridge, while dragging a front into the region.
Light rainfall and gusty southerly winds gusting from 25 to 35 mph
for exposed areas will precede the front, with some gusts to 40 mph.
Forecast rainfall totals have remained consistent with amounts from
around a tenth of an inch in Trinity and Mendocino Counties, to
around a half inch in Del Norte County.
Passing high pressure ridging will give brief pause to rainfall
Sunday, but cloud cover may keep temperatures down. A large Northeast
Pacific trough will drag a front over the coast on Monday that will
tap into some subtropical moisture. A long fetch of west-southwest
stronger 850mb winds will effectively transport the moisture into
the higher terrain and enhance precipitation. Totals do not look too
impressive at this time, but the setup bodes well for confidence.
Moreover, continued analysis of model consistently, individual
ensemble member agreement and probabilistic solutions have held
consistency for widespread much needed beneficial rainfall over the
entire CWA. Current QPF forecast holds amounts of around a quarter
inch down in Lake County, increasing to around one inch through
Mendocino and Humboldt, and closer to two inches through Del Norte.
Thereafter, cluster analysis and ensemble members have
inconsistent solutions for further potential suppression of the
ridge to the south, which would allow for more chances for
rainfall if realized. /JJW
&&
.AVIATION...Skies over land have been clear to partly cloudy so far
tonight, with just some high clouds moving S across the area. Per
nighttime microphysics satellite imagery, low clouds over the
coastal waters N of Cape Mendocino have been slowly expanding
overnight, especially just offshore from Humboldt Bay. High
resolution HRRR model guidance forecasts further expansion of this
cloudiness during the day, with light onshore low-level flow poised
to advect some of these clouds onshore during the afternoon and
evening hours. These clouds will affect KACV and eventually KCEC.
VFR conditions are expected to continue. Winds are expected to be
light through the next 24 hours. /SEC
&&
.MARINE...Winds and seas will continue to decrease through today. A
small westerly swell will persist into Saturday, before a larger,
long-period westerly swell arrives later on Saturday. Southerly
winds will increase ahead of an approaching cold front on Saturday.
Some brief gusts to gale force are possible over the northern waters
Saturday afternoon and evening. A stronger front is forecast to
sweep across the coastal waters early next week and bring another
increase in southerly winds.
Minor adjustments were made to Small Craft Advisory and Gale Watch
start and end times, particularly to extend the advisories for the N
near shore and S offshore waters. Due to the short duration of the
forecast gales for the N outer waters late Saturday, opted to leave
as a watch for now. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Freeze Warning until 9 AM PST this morning for CAZ109>111-
113-114.
Frost Advisory until 9 AM PST this morning for CAZ103.
NORTHWEST CALIFORNIA COASTAL WATERS...
Gale Watch from Saturday afternoon through Saturday evening
for PZZ470.
Small Craft Advisory from 6 AM to noon PST Saturday for
PZZ470.
Small Craft Advisory from noon PST Saturday to 1 AM PDT
Monday for PZZ450-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Mar 11, 2:04 PM PST, 2 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 204 PM PST Fri Mar 11 2022 CAZ112-113-115-122215- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Southern Lake- 204 PM PST Fri Mar 11 2022 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Frost Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Frost Advisory is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101>108-114-122215- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northern Lake- 204 PM PST Fri Mar 11 2022 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ109>111-122215- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior- 204 PM PST Fri Mar 11 2022 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Freeze Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A Freeze Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 2:04 PM PST | Frost Advisory | EKA | Mendocino | 19 hr |
| Mar 11, 2:04 PM PST | Freeze Warning | EKA | Lake, Mendocino | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.